Mathematics Faculty Articles

Title

Real Zero Polynomials and A. Horn's Problem

Document Type

Article

Publication Date

9-1-2018

Publication Title

Linear Algebra and its Applications

Keywords

Tracial moment problem; A. Horn's problem; Real zero polynomial

ISSN

0024-3795

Volume

552

First Page

147

Last Page

158

Abstract

A. Horn's problem concerns finding two self adjoint matrices, so that A, B, and A + B have prescribed spectrum. In this paper, we show how it connects to an interpolation problem for two variable real zero polynomials and a tracial moment problem. In addition, we outline an algorithm to construct a pair (A, B).

Comments

©2018 Elsevier Inc. All rights reserved.

ORCID ID

0000-0001-7613-7191

ResearcherID

G-7341-2019

DOI

10.1016/j.laa.2018.04.015

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS